Alert archive / Michigan / Storm Warnings in 2010
Storm Warning 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this storm warning at Dec 11, 2010, 4:27 PM EST. It took effect at Dec 12, 2010, 7:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 11, 2010, 4:27 PM EST (21:27 UTC)
- In effect from
- Dec 12, 2010, 7:00 AM EST
- Expired
- Dec 13, 2010, 3:35 AM EST
- In force
- 21 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
850 WHUS73 KGRR 112127 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 427 PM EST SAT DEC 11 2010 LMZ844>849-120530- /O.UPG.KGRR.SR.A.0002.101212T1200Z-101213T1800Z/ /O.NEW.KGRR.SR.W.0002.101212T1200Z-101213T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 427 PM EST SAT DEC 11 2010 ...STORM WARNING IN EFFECT FROM 7 AM SUNDAY TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM 7 AM SUNDAY TO 1 PM EST MONDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS: EAST GALES TO 35 KNOTS LATE TONIGHT BECOMING NORTH STORM FORCE WINDS TO 50 KNOTS SUNDAY. * WAVES: BUILDING TO 4 TO 7 FEET LATE TONIGHT THEN UP TO 15 TO 20 FEET BY SUNDAY NIGHT. * FREEZING SPRAY WILL DEVELOP SUNDAY AND CONTINUE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ MEADE LAURENS HTTP://WWW.WEATHER.GOV/GRR
6 follow-up statements
824 WHUS73 KGRR 120249 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 949 PM EST SAT DEC 11 2010 LMZ844>849-121100- /O.CON.KGRR.SR.W.0002.101212T1200Z-101213T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 949 PM EST SAT DEC 11 2010 ...STORM WARNING REMAINS IN EFFECT FROM 7 AM SUNDAY TO 1 PM EST MONDAY... * WINDS: EAST GALES TO 35 KNOTS LATE TONIGHT BECOMING NORTH STORM FORCE WINDS TO 50 KNOTS SUNDAY. * WAVES: BUILDING TO 4 TO 7 FEET LATE TONIGHT THEN UP TO 15 TO 20 FEET BY SUNDAY NIGHT. * FREEZING SPRAY WILL DEVELOP SUNDAY AND CONTINUE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ 93 HTTP://WWW.WEATHER.GOV/GRR
312 WHUS73 KGRR 120846 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 346 AM EST SUN DEC 12 2010 LMZ844>849-121700- /O.CON.KGRR.SR.W.0002.101212T1200Z-101213T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 346 AM EST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 PM EST MONDAY... * WINDS: EAST GALES TO 35 KNOTS BECOMING NORTH STORM FORCE WINDS TO 50 KNOTS. * WAVES: BUILDING TO 4 TO 7 FEET BUILDING TO 15 TO 20 FEET BY TONIGHT. * FREEZING SPRAY WILL DEVELOP TODAY AND CONTINUE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ 93 HTTP://WWW.WEATHER.GOV/GRR
479 WHUS73 KGRR 121530 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1030 AM EST SUN DEC 12 2010 LMZ844>849-122330- /O.CON.KGRR.SR.W.0002.000000T0000Z-101213T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1030 AM EST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... A STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY. * WINDS: EAST GALES TO 35 KNOTS BECOMING NORTH STORM FORCE WINDS TO 50 KNOTS. * WAVES: BUILDING TO 4 TO 7 FEET BUILDING TO 15 TO 20 FEET BY TONIGHT. * FREEZING SPRAY WILL DEVELOP TODAY AND CONTINUE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/GRR
091 WHUS73 KGRR 122050 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 PM EST SUN DEC 12 2010 LMZ844>849-130500- /O.CON.KGRR.SR.W.0002.000000T0000Z-101213T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 350 PM EST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... WIND GUSTS TO 50 KNOTS EXPECTED OVERNIGHT. * WINDS: EAST GALES TO 35 KNOTS BECOMING NORTH STORM FORCE WINDS TO 50 KNOTS. * WAVES: BUILDING TO 4 TO 7 FEET BUILDING TO 15 TO 20 FEET BY TONIGHT. * FREEZING SPRAY WILL DEVELOP TODAY AND CONTINUE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ HTTP://WWW.WEATHER.GOV/GRR
510 WHUS73 KGRR 130222 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 922 PM EST SUN DEC 12 2010 LMZ844>849-131030- /O.CON.KGRR.SR.W.0002.000000T0000Z-101213T1800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 922 PM EST SUN DEC 12 2010 ...STORM WARNING REMAINS IN EFFECT UNTIL 1 PM EST MONDAY... * WINDS: NORTH STORM FORCE WINDS TO 50 KNOTS. * WAVES: 5 TO 10 FEET BUILDING TO 15 TO 20 FEET. * FREEZING SPRAY EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ 93 HTTP://WWW.WEATHER.GOV/GRR
436 WHUS73 KGRR 130835 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 335 AM EST MON DEC 13 2010 ...STORM WARNING DOWNGRADED TO GALE WARNING... .WINDS WILL SLOWLY DECREASE TODAY. LMZ844>849-131645- /O.CAN.KGRR.SR.W.0002.000000T0000Z-101213T1800Z/ /O.NEW.KGRR.GL.W.0017.101213T0835Z-101214T0400Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 335 AM EST MON DEC 13 2010 ...GALE WARNING IN EFFECT UNTIL 11 PM EST THIS EVENING... ...STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE STORM WARNING HAS BEEN CANCELLED. * WINDS: NORTH GALES TO 45 KNOTS DECREASING TO 35 KNOTS. * WAVES: 10 TO 15 FEET DECREASING TO 6 TO 9 FEET TONIGHT. * FREEZING SPRAY EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this storm warning went out at Dec 11, 12:00 PM EST, 4 hours 27 minutes earlier.
Area forecast discussion, Dec 11, 12:00 PM EST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1200 PM EST SAT DEC 11 2010 LATEST UPDATE...AVIATION... .SYNOPSIS...(407 AM EST SAT DEC 11 2010) A WINTER STORM IS HEADED FOR WEST MICHIGAN. RAIN WILL INITIALLY DEVELOP THIS AFTERNOON BUT TURN TO SNOW AS COLDER AIR WRAPS INTO THE SYSTEM. THE SNOW MAY BECOME HEAVY AT TIMES TONIGHT. WINDY CONDITIONS WILL DEVELOP SUNDAY AND CONTINUE INTO MONDAY AS ARCTIC AIR POURS OVER THE LAKE. SNOW WILL CONTINUE AND NEAR BLIZZARD CONDITIONS ARE POSSIBLE ALONG THE LAKE SHORE WHERE A FOOT OR TWO OF ACCUMULATION IS POSSIBLE BETWEEN TONIGHT AND LATE MONDAY. GIVEN THE STRONG WINDS DRIFTING MAY ALSO BECOME PROBLEMATIC. WIND CHILLS WILL FALL BELOW 0 SUNDAY NIGHT AND EARLY MONDAY. A SLOW WARM UP WILL DEVELOP TUESDAY AND CONTINUE INTO MID WEEK. && .SHORT TERM...(407 AM EST SAT DEC 11 2010) (TODAY THROUGH MONDAY) FORECAST CONCERNS DEAL WITH THE APPROACHING STORM THAT CURRENTLY IS NEAR THE NE/IA BORDER. LATEST MODEL GUIDANCE SHOWS THE LOW TRACK TRENDING SOUTH ALONG THE IN/MI BORDER. THE OPERATIONAL GFS AND ECMWF ARE NOW IN MUCH BETTER AGREEMENT WITH THEIR ENSEMBLE MEANS AND HAVE CONVERGED ON A TRACK ALONG THE BORDER. HOWEVER THERE REMAINS ROOM FOR MORE MODIFICATION TODAY. IF IT KEEPS TRENDING SOUTH...IT MAY MEAN LESS SNOW OVER OUR NRN CWA. AS SUCH WE KEPT THE WATCH INTACT AND ADDED THE REST OF THE COUNTIES TO IT. THE NAM CONTINUES TO BE THE FARTHEST NORTH...ALTHOUGH THE 06Z RUN IS TRENDING SOUTH...AND SO HAS THE LEAST AMOUNT OF SNOW IN THE SOUTH. THE PCPN WILL BEGIN THIS AFTERNOON AS SOME RAIN BUT TURN TO SNOW BY EVENING. MODERATE TO STRONG FGEN FORCING IS PROGD FROM NEAR MKG TO MOP FROM 09Z TO 18Z SUNDAY. THERE SHOULD BE QUITE A BIT OF DEFORMATION SNOW DEVELOP TONIGHT AND SUNDAY AS THE TROWAL MOVES THROUGH. IT/S ENTIRELY POSSIBLE...BUT NOT CERTAIN...THAT WE/LL SEE A FOOT OF SNOW OVER THE NRN 1/2 OF THE CWA FROM THIS STORM...AND THAT/S BEFORE THE LAKE EFFECT SNOW DEVELOPS. STRONG NORTH WINDS WILL DEVELOP LATE TONIGHT AS THE LOW PASSES TO THE SOUTH. THIS COULD ACTUALLY BE A MITIGATING EFFECT TO LAKE SNOW AS H8 WINDS IN THE 50-60KT RANGE WILL PROHIBIT BANDS FROM ESTABLISHING. EVEN SO...STRONG OMEGA IN A FAIRLY WIDE DGZ WILL CREATE QUITE A BIT OF SNOW. RH FIELDS SHOW DEEP MOISTURE WITH THIS SYSTEM. WINDS GUSTING TO 50 MPH ALONG THE LAKESHORE WILL CREATE NEAR BLIZZARD CONDITIONS LATE SUNDAY NIGHT AND MONDAY. OVERALL...SNOW TOTALS ALONG THE LAKE SHORE COULD TOTAL A FOOT OR TWO BY LATE MONDAY AND 6 TO 9 INCHES SOUTH OF I-96/69 AND EAST OF US-131 INCLUDING GRAND RAPIDS AND LANSING . ACROSS THE NRN CWA AROUND A FOOT IS POSSIBLE. WIND CHILLS WILL FALL BELOW 0 LATE SUNDAY NIGHT AND MONDAY. && .LONG TERM...(407 AM EST SAT DEC 11 2010) (MONDAY NIGHT THROUGH FRIDAY) THE MAIN ISSUE DEALS WITH THE RISK FOR LAKE EFFECT SNOW AS THE STORM DEPARTS THE REGION EARLY IN THE PERIOD. MONDAY NIGHT INTO TUESDAY COLD NORTH TO NORTHWEST FLOW CONTINUES. TEMPERATURES ARE FAVORABLE FOR LAKE EFFECT SNOWFALL. THE MAIN FOCUS WILL BE ROUGHLY ALONG AND WEST OF HIGHWAY 131. THIS IS WHERE I WILL CONTINUE TO FEATURE THE HIGHEST POPS. AT THIS TIME FOR LDM DECENT OMEGA IS SEEN AROUND THE -14 DEC LEVEL AT 00Z TUE FROM THE NAM. WINDS WILL ALSO STILL BE GUSTY AT THAT TIME. SO HAZARDOUS CONDITIONS COULD PERSIST THROUGH MONDAY NIGHT ALONG THE LAKESHORE. HOWEVER...ABOVE 6000 FT...NOT MUCH MOISTURE IS SHOWN...THUS UNCERTAINTY DOES EXIST AS FAR AS THE COVERAGE AND INTENSITY OF ANY LAKE EFFECT SNOWFALL AT THAT TIME. && .AVIATION...(1200 PM EST SAT DEC 11 2010) PRIMARILY MVFR CONDITIONS ANTICIPATED AT ALL TAF SITES THIS AFTN WITH VISBYS MAINLY IN THE 3 TO 5 MILE RANGE. RAIN SHOWERS WILL OVERSPREAD THE AREA FROM SW TO NE LATE THIS AFTN AND EVE. A GRADUAL TRANSITION FROM RAIN SHOWERS TO LIGHT SNOW WILL OCCUR LATE THIS EVE/OVERNIGHT AND CONDITIONS WILL CONSEQUENTLY TRANSITION FROM MVFR TO IFR IN SNOW. IFR/LIFR CONDITIONS ARE ANTICIPATED SUNDAY IN STEADY LIGHT TO MODERATE SNOW. ALSO ANTICIPATE SOME BLOWING SNOW PARTICULARLY AT OUR NORTHERN TERMINALS STARTING LATE SUNDAY MORNING THRU 18Z SUNDAY AS LOW LEVEL WINDS BACK TO THE NORTH AND STRENGTHEN TO THE NW OF THE SFC LOW TRACK AS THE LOW MOVES EAST TO LAKE ERIE NEAR CLE BY 18Z SUN. && .MARINE...(407 AM EST SAT DEC 11 2010) STORM WATCH REMAINS IN EFFECT SUNDAY INTO MONDAY AS BOTH THE GFS AND NAM ARE SHOWING 55 KNOT WINDS AT 925 MB IN TIGHT GRADIENT RELATED TO DEEPENING SFC LOW OVER THE ERN GREAT LAKES. HEAVY FREEZING SPRAY WILL LIKELY DEVELOP AS WELL ONCE THE ARCTIC AIR ARRIVES SUNDAY. && .HYDROLOGY...(407 AM EST SAT DEC 11 2010) PERSISTENT BELOW FREEZING TEMPS MAY CAUSE AN INCREASE IN THE ICE ON AREA STREAMS AND RIVERS THROUGH NEXT WEEK. && .GRR WATCHES/WARNINGS/ADVISORIES...(225 PM EST FRI DEC 10 2010) MI...WINTER STORM WATCH SATURDAY EVENING THROUGH MONDAY AFTERNOON FOR MASON... OCEANA AND MUSKEGON COUNTIES. WINTER STORM WATCH SATURDAY EVENING THROUGH SUNDAY EVENING FOR ALL BUT THE LAKE SHORE COUNTIES. WINTER STORM WATCH TONIGHT THROUGH MONDAY AFTERNOON FOR OTTAWA...ALLEGAN... AND VAN BUREN COUNTIES. LM...STORM WATCH SUNDAY MORNING THROUGH MONDAY AFTERNOON ST. JOE TO MANISTEE. && SYNOPSIS: 93 SHORT TERM: 93 LONG TERM: MJS AVIATION: LAURENS MARINE: 93 HYDROLOGY: 93
Hazardous weather outlook, Dec 11, 5:47 AM EST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 547 AM EST SAT DEC 11 2010 MIZ037>040-043>046-050>052-056>059-064>067-071>074-121100- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 547 AM EST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT PATCHY DENSE FOG COMBINED WITH TEMPERATURES BELOW FREEZING COULD LEAD TO SOME HAZARDOUS TRAVEL CONDITIONS EARLY THIS MORNING ANY RAIN THIS AFTERNOON AND EVENING WILL TRANSITION TO ALL SNOW OVERNIGHT. THE SNOW MAY THEN BE HEAVY AT TIMES...ESPECIALLY TONIGHT. HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED. A BRIEF PERIOD OF SLEET OR FREEZING RAIN IS POSSIBLE PRIOR TO THE PRECIPITATION BECOMING ALL SNOW TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW MAY BE HEAVY AT TIMES SUNDAY THROUGHOUT THE REGION. THE SNOW WILL MIGRATE TOWARD THE LAKESHORE SUNDAY NIGHT WHERE IT COULD PERSIST INTO MONDAY. IN EXCESS OF 8 INCHES OF SNOW ARE POSSIBLE IN THE TONIGHT THROUGH MONDAY PERIOD FOR ALL OF SOUTHWEST LOWER MICHIGAN. WINDS WILL BE ON THE INCREASE SUNDAY AFTERNOON AND GUSTS OVER 35 MPH FROM THE NORTH ARE EXPECTED. AS A RESULT OF THE FALLING SNOW...COMBINED WITH THE WIND...HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED. NEAR WHITEOUT CONDITIONS MAY BE POSSIBLE NEAR THE LAKESHORE SUNDAY NIGHT INTO MONDAY. SUB ZERO WIND CHILLS ARE LIKELY FOR SUNDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-121100- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 547 AM EST SAT DEC 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT EAST GALE FORCE WINDS COULD DEVELOP TONIGHT...RESULTING IN HAZARDOUS BOATING CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STORM FORCE WINDS ARE FORECASTED FOR SUNDAY INTO MONDAY. THIS WILL RESULT IN HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. FREEZING SPRAY COULD BECOME AN ISSUE BEGINNING SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MJS
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 11, 4:04 PM EST | Winter Storm Warning | GRR | Allegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more | 50 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.